# SDR TSAA20211117019

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beltframe
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000578901 - DENTS (X2) ON BELT FRAME STA 727C STR 23L-25L ASSESSED IAW B737-300 SRM REV 125 CH 53-00-07 FIG 101 SHEET 2 NOTE E AND FOUND TO BE BEYOND ALLOWABLE LIMITS. DENTS ARE ON THE FREE FLANGE. NOTE ESTATES "DENTS ARE ALLOWED, IN FRAME WEB ONLY". DENTED BELT FRAME@ STA 727C STR 23R-23L REPLACED WITH MADE REPAIR PART. 65-46596-165RF INSTALLED IAW B737-300 SRM REV 125 CH51-40-02 REF BOEING DWG 65C25228 REV BK.
